Alert archive / North Carolina / Flash Flood Warnings in 2020
Flash Flood Warning 23, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jun 20, 2020, 5:11 PM EDT for 4 counties in North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2020, 5:11 PM EDT (21:11 UTC)
- Expired
- Jun 20, 2020, 8:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Cumberland County, NC, Hoke County, NC, Moore County, NC, Sampson County, NC
The radar
The Raleigh/Durham radar (KRAX), 77 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.2 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 85 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
130
WGUS52 KRAH 202111
FFWRAH
NCC051-093-125-163-210015-
/O.NEW.KRAH.FF.W.0023.200620T2111Z-200621T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
511 PM EDT Sat Jun 20 2020
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
East central Moore County in central North Carolina...
Northwestern Sampson County in central North Carolina...
Cumberland County in central North Carolina...
Eastern Hoke County in central North Carolina...
* Until 815 PM EDT.
* At 511 PM EDT, Doppler radar indicated an area of thunderstorms
producing heavy rain across the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flooding include...
Fayetteville, Raeford, Fort Bragg, Godwin, Pope AFB, Hope Mills,
Spring Lake, Eastover, Roseboro and Stedman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3490 7894 3495 7904 3485 7917 3524 7931
3530 7925 3526 7922 3519 7910 3522 7892
3526 7880 3525 7861 3522 7847 3486 7836
3485 7883 3483 7890
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
102 follow-up statements
288
WGUS72 KRAH 202236
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
636 PM EDT Sat Jun 20 2020
NCC093-125-202244-
/O.CAN.KRAH.FF.W.0023.000000T0000Z-200621T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Moore NC-Hoke NC-
636 PM EDT Sat Jun 20 2020
...THE FLASH FLOOD WARNING FOR EAST CENTRAL MOORE AND EASTERN HOKE
COUNTIES IS CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 3490 7894 3495 7904 3499 7905 3504 7909
3509 7909 3513 7911 3519 7910 3522 7892
3526 7880 3525 7861 3522 7847 3486 7836
3485 7883 3483 7890
$$
NCC051-163-210015-
/O.CON.KRAH.FF.W.0023.000000T0000Z-200621T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sampson NC-Cumberland NC-
636 PM EDT Sat Jun 20 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR
NORTHWESTERN SAMPSON AND CUMBERLAND COUNTIES...
At 634 PM EDT, Doppler radar indicated the heavy thunderstorms that
produced heavy rain across the warned area have weakened and moved
out of the area. However, light rain continues to fall and flash
flooding could begin shortly. There is still likely to be ponding of
water on roadways and high water along area rivers, creeks and
streams.
HAZARD...Life threatening flash flooding. Heavy rain producing flash
flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flooding include...
Fayetteville, Fort Bragg, Godwin, Pope AFB, Hope Mills, Spring Lake,
Eastover, Roseboro, Stedman and Wade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3490 7894 3495 7904 3499 7905 3504 7909
3509 7909 3513 7911 3519 7910 3522 7892
3526 7880 3525 7861 3522 7847 3486 7836
3485 7883 3483 7890
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
10923
WGUS72 KRAH 210013
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
813 PM EDT Sat Jun 20 2020
NCC051-163-210022-
/O.EXP.KRAH.FF.W.0023.000000T0000Z-200621T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sampson NC-Cumberland NC-
813 PM EDT Sat Jun 20 2020
...THE FLASH FLOOD WARNING FOR NORTHWESTERN SAMPSON AND CUMBERLAND
COUNTIES WILL EXPIRE AT 815 PM EDT...
The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.
LAT...LON 3490 7894 3495 7904 3499 7905 3504 7909
3509 7909 3513 7911 3519 7910 3522 7892
3526 7880 3525 7861 3522 7847 3486 7836
3485 7883 3483 7890
$$
10What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 2:45 PM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 20, 2:45 PM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 245 PM EDT Sat Jun 20 2020 .SYNOPSIS... The upper low responsible for the cold, wet, and cloudy weather this past week will finally move offshore tonight. This should bring a reduced chance for showers and warmer temperatures over the next few days until a cold front arrives Wednesday. && .NEAR TERM /TONIGHT/... As of 245 PM Saturday... So far this afternoon the bulk of showers/storms have moved north- northwest to south-southeast from WV and VA into west-central North Carolina. Precipitation coverage will probably be slightly less than yesterday. However, overall conditions will be similar - modest instability, high precipitable water values and nearly zero flow vertically in the atmosphere. The threat for severe weather appears to be limited to locations south and east of Raleigh, but any location that has a slow moving shower/storm develop could have localized flooding due to slow storm movement, especially in locations that received rain yesterday. However, confidence is not high enough that showers/storms will develop in any given location to issue a flash flood watch. Once again, precipitation should diminish shortly after sunset. Lows will drop into the 60s. && .SHORT TERM /SUNDAY AND SUNDAY NIGHT/... As of 320 AM Saturday... With an upper low finally moving east of the region tonight, there will be little in the way of a forcing mechanism for showers/storms tomorrow, especially with shortwave ridging building into the region. Still have slight chance pops west of Raleigh and chance pops east of Raleigh, but similar to today, coverage should continue to decrease from day to day. The upper ridging will lead to about a 5 degree increase in highs, with most locations finally reaching normal high temperatures for the first time in about a week. Another partly cloudy night is expected with lows in the mid to upper 60s. && .LONG TERM /MONDAY THROUGH SATURDAY/... As of 139 PM Saturday... Short wave ridging centered along the SE coastline should result in below climo PoPs on Monday. With ample sunshine and H8 temps several deg C above normal, Monday afternoon will be hot with highs climbing into the lower 90s. The period Tuesday through Thursday night will feature a closed low crossing the northern Great Lakes region. Our area will be on the southern extent of the trough, and in addition, an assoc sfc cold front will approach during the mid-week period and stall out across the Mid-Atlantic and Carolinas during the latter half of the week. As such, look for climo or above climo PoPs (mainly afternoon and evening) during this time. It won't be a washout during this time... instead mainly scattered diurnal coverage. There won't be much airmass change during this time, so the temps will mainly be a factor of cloud and rain coverage and thus remain closer to normal. During the day Friday, mid/upr flow will become more westerly, thus look for a modest drying trend, and PoPs returning to below-climo for the rest of the long term period, with near to slightly above normal temps. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... As of 130 PM Saturday... Another June day, another day with scattered showers and thunderstorms. With a clusters of showers and thunderstorms already present near INT/GSO, have gone with prevailing thunderstorms for the first two hours of the TAFs. Elsewhere, think that scattered thunderstorms will not get going until later in the afternoon, and have generally gone with 20Z as a start time. Naturally, restrictions will be possible in any showers/storms that move over terminals. Confidence is lacking in the overall coverage of morning fog - included a tempo group at INT/GSO where confidence is highest in low level moisture and light winds allowing fog formation, as well as RWI. However, all of this will be dependent on where showers/storms do in fact form. Outlook: Thunderstorm coverage will be more isolated through the outlook period, although coverage will be greater on Wednesday with a cold front. Additional restrictions will be possible with sunrise fog/stratus. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Green NEAR TERM...Green SHORT TERM...Green LONG TERM...np AVIATION...Green
Hazardous weather outlook, Jun 20, 2:48 PM EDT, 2 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 248 PM EDT Sat Jun 20 2020 NCZ007>011-021>028-038>043-073>078-083>086-088-089-211200- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 248 PM EDT Sat Jun 20 2020 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Locally heavy rain in showers and thunderstorms is possible again this afternoon and evening. Isolated flash flooding is possible through the early evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No widespread hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 20, 2:05 PM EDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Raleigh NC
205 PM EDT Sat Jun 20 2020
NCZ022-201900-
Guilford NC-
205 PM EDT Sat Jun 20 2020
...A STRONG THUNDERSTORM WILL AFFECT EASTERN GUILFORD COUNTY UNTIL
300 PM EDT...
At 205 PM EDT, Doppler radar was tracking a strong thunderstorm near
Monroeton, or 10 miles northeast of Greensboro, moving southeast at
20 mph.
Wind gusts up to 40 mph will be possible with this storm.
Deadly cloud to ground lightning will also be possible with this
storm.
Locations impacted include...
Greensboro, McLeansville, Gibsonville, Lake Guilford Mackintosh
Marina, Forest Oaks, Lake Townsend Marina, Lake Townsend, Lake
Jeanette Marina, Monticello and Haw River State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3624 7961 3618 7953 3601 7954 3591 7970
3622 7987 3625 7981
TIME...MOT...LOC 1805Z 331DEG 18KT 3621 7974Special weather statement, Jun 20, 2:08 PM EDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Raleigh NC
208 PM EDT Sat Jun 20 2020
NCZ021-038-201915-
Forsyth NC-Davidson NC-
208 PM EDT Sat Jun 20 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL FORSYTH AND
DAVIDSON COUNTIES UNTIL 315 PM EDT...
At 207 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from Winston-Salem to near
Lexington. Movement was southeast at 20 mph.
Wind gusts up to 40 mph will be possible with these storms.
Deadly cloud to ground lightning will also be possible with these
storms.
Locations impacted include...
Winston-Salem, Lexington, Thomasville, Kernersville, Clemmons,
Linwood, Walkertown, Rural Hall, Pfafftown and Gordontown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.
&&
LAT...LON 3584 8044 3583 8043 3585 8042 3584 8040
3585 8039 3586 8039 3588 8042 3589 8041
3589 8037 3596 8038 3597 8040 3626 8030
3614 8004 3565 8006 3579 8046
TIME...MOT...LOC 1807Z 331DEG 19KT 3609 8026 3585 8032Special weather statement, Jun 20, 3:00 PM EDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Raleigh NC
300 PM EDT Sat Jun 20 2020
NCZ023-040-076-201945-
Lee NC-Chatham NC-Alamance NC-
300 PM EDT Sat Jun 20 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ALAMANCE...NORTHERN LEE
AND CHATHAM COUNTIES UNTIL 345 PM EDT...
At 259 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Camp Springs to 8
miles northwest of Siler City to near Pittsboro. Movement was east at
25 mph.
Wind gusts up to 40 mph will be possible with these storms.
Deadly cloud to ground lightning will also be possible with these
storms.
Locations impacted include...
Burlington, Graham, Pittsboro, Siler City, Mebane, Goldston, Elon,
Gibsonville, Haw River and Swepsonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Don't wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well
ahead of an approaching storm, prior to the arrival of rain and
wind. Make sure that lightning is well away from your location
before resuming outdoor activity.
&&
LAT...LON 3624 7926 3588 7926 3586 7902 3572 7895
3561 7899 3558 7892 3554 7895 3553 7953
3559 7955 3625 7953
TIME...MOT...LOC 1859Z 249DEG 23KT 3633 7947 3582 7955 3568 7922Special weather statement, Jun 20, 3:56 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Raleigh NC
356 PM EDT Sat Jun 20 2020
NCZ023-024-040-202100-
Chatham NC-Alamance NC-Orange NC-
356 PM EDT Sat Jun 20 2020
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT EASTERN ALAMANCE...
ORANGE AND CHATHAM COUNTIES UNTIL 500 PM EDT...
At 355 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Graham to near Siler
City. Movement was east at 15 mph.
Wind gusts up to 45 mph will be possible with these storms.
Locations impacted include...
Chapel Hill, Hillsborough, Pittsboro, Carrboro, Mebane, Goldston,
Swepsonville, Crosswinds Boating Center, Efland and Crosswinds
Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts of this
magnitude are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
LAT...LON 3613 7911 3612 7897 3586 7902 3587 7891
3584 7891 3561 7899 3560 7897 3559 7905
3561 7908 3563 7912 3562 7914 3559 7917
3560 7945 3616 7932
TIME...MOT...LOC 1955Z 285DEG 15KT 3602 7935 3571 7939
26Special weather statement, Jun 20, 4:12 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Raleigh NC
412 PM EDT Sat Jun 20 2020
NCZ077-086-088-202100-
Hoke NC-Harnett NC-Cumberland NC-
412 PM EDT Sat Jun 20 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN HARNETT...
CUMBERLAND AND NORTHEASTERN HOKE COUNTIES UNTIL 500 PM EDT...
At 412 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 7 miles northwest of Pope
AFB to 9 miles north of Rex. Movement was east at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Fayetteville, Raeford, Fort Bragg, Pope AFB, Hope Mills, Spring Lake,
Eastover, Stedman, Wade and Vander.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
LAT...LON 3487 7892 3492 7896 3495 7903 3498 7928
3518 7917 3517 7913 3517 7910 3519 7910
3521 7915 3524 7916 3525 7919 3529 7920
3530 7919 3526 7876 3485 7861 3485 7885
TIME...MOT...LOC 2012Z 285DEG 11KT 3522 7914 3499 7905
GreenSpecial weather statement, Jun 20, 4:44 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Raleigh NC
444 PM EDT Sat Jun 20 2020
NCZ011-202130-
Halifax NC-
444 PM EDT Sat Jun 20 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HALIFAX COUNTY
UNTIL 530 PM EDT...
At 444 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Halifax, moving northeast at 5 mph.
Wind gusts up to 40 mph will be possible with this storm.
Heavy rain and minor flooding will also be possible with this storm.
Locations impacted include...
Enfield and Medoc Mountain State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3626 7756 3615 7770 3615 7771 3614 7772
3614 7773 3615 7773 3615 7774 3616 7775
3615 7776 3625 7789 3642 7773
TIME...MOT...LOC 2044Z 223DEG 6KT 3625 7775
GreenThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:05 PM EDT | Flash Flood Warning | RAH | Moore | 6 hr |
| Jun 19, 8:31 PM EDT | Areal Flood Advisory | RAH | Cumberland, Harnett, Hoke, Moore | 3 hr |
| Jun 19, 9:44 PM EDT | Special Weather Statement | RAH | Wake | 61 min |
| Jun 19, 9:55 PM EDT | Special Weather Statement | RAH | Cumberland, Hoke, Richmond, Scotland | 65 min |
| Jun 19, 10:41 PM EDT | Areal Flood Advisory | RAH | Cumberland, Hoke, Richmond, Sampson, Scotland | 3 hr |
| Jun 19, 11:03 PM EDT | Flash Flood Warning | RAH | Cumberland, Harnett, Hoke, Moore | 3 hr |
| Jun 20, 1:46 AM EDT | Areal Flood Warning | RAH | Sampson, Wayne | 9 hr |
| Jun 20, 5:36 AM EDT | River Flood Warning | RAH | Cumberland | 9 hr |
| Jun 20, 12:56 PM EDT | Special Weather Statement | RAH | Forsyth | 64 min |
| Jun 20, 2:05 PM EDT | Special Weather Statement | RAH | Guilford | 55 min |
| Jun 20, 2:08 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth | 67 min |
| Jun 20, 3:00 PM EDT | Special Weather Statement | RAH | Alamance, Chatham | 45 min |
| Jun 20, 3:38 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Lee, Moore | 41 min |
| Jun 20, 3:56 PM EDT | Special Weather Statement | RAH | Chatham, Orange | 64 min |
| Jun 20, 4:12 PM EDT | Special Weather Statement | RAH | Cumberland, Hoke | 48 min |
| Jun 20, 4:44 PM EDT | Special Weather Statement | RAH | Halifax | 46 min |
| Jun 20, 4:54 PM EDT | Areal Flood Advisory | RAH | Cumberland, Hoke, Moore | 3 hr |
| Jun 20, 4:55 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett | 34 min |
| Jun 20, 5:28 PM EDT | Special Weather Statement | RAH | Sampson | 47 min |
| Jun 20, 5:42 PM EDT | Special Weather Statement | RAH | Cumberland | 63 min |
| Jun 20, 6:12 PM EDT | Areal Flood Advisory | RAH | Sampson, Wayne | 2 hr |
| Jun 20, 7:01 PM EDT | Special Weather Statement | RAH | Halifax | 59 min |
| Jun 20, 7:24 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Nash | 3 hr |
| Jun 20, 7:35 PM EDT | Flash Flood Warning | RAH | Edgecombe, Nash, Wilson | 117 min |
Nearby
Flash Flood Warnings in North Carolina, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.